MathSciNet Relay Station
MathSciNet bibliographic data
MR166777 (29 #4050) 55.10 (05.40)
Gallai, T. Neuer Beweis eines Tutte'schen Satzes. (German) Magyar Tud. Akad. Mat. Kutató Int. Közl. 8 1963 135–139.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement